# SDR DALA2016011100160

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOWS RING PAN AT LOWER FWD CORNER BETWEEN ST 1022-1041, ST 1041-1060.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122, SRM 51-10-3 PAR 14, 21, SRM 51-30-2, 51-30-5, ER/A 487747-14MA, REV "A" AND 493648-14MA, REV "A".
